# SDR SWAA2023110616708

- Difficulty date: November 1, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 32,362 hours, 15,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULL NOSE LIGHTS FROM ROWS 2 THRU 16 INOP ON L/H AND R/H IDES OF ISLE.<[01] REMOVED AND REPLACED M1676 & M2335 BATTERY PACKS REF AMM 33-51-06 REMOVED AND REPLACED FUSES AT M1695 REF AMM 33-51-06 WITH OPS CHECK GOOD.
